# SDR VNAA9701005

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet De-Ice
- Part number: 001A716E1000004
- Condition: Failed
- Location: Lt Engine
- Part time: 2,482 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT ENGINE INLET DE-ICE FAILED.  RESET SWITCH AND THE SYSTEM FAILED AGAIN.  RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ENGINE INLET, OPERATIONAL CHECKED GOOD.
